Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.49 Facteur d'impact sur 5 ans: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i11.60
pages 999-1006

COUETTE FLOW OF AN OLDROYD-B FLUID WITH SLIP CONDITION

Tasawar Hayat
Department of Mathematics, Quaid-I-Azam University 45320, Islamabad 44000, Pakistan; Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, P.O. Box 80257, Jeddah 21589, Saudi Arabia
Saher Najam
Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan
Chaudry Masood Khalique
Department of Mathematical Sciences, International Institute for Symmetry Analysis and Mathematical Modelling, North West University, Mmabatho 2735, South Africa

RÉSUMÉ

This investigation analyzed the influence of slip condition on the rotating and magnetohydrodynamic (MHD)flow of an Oldroyd-B fluid filling the porous space between the two plates. The lower plate was fixed while the upper one oscillated in its own plane. Based on modified Darcy's law, the governing problem was solved analytically. The derived solutions are discussed quantitatively with respect to the various parameters embedded in the system.


Articles with similar content:

ROTATING FLOWOF A GENERALIZED BURGERS' FLUID WITH SLIP CONDITION
Journal of Porous Media, Vol.13, 2010, issue 9
Saher Najam, S. Asghar
Exact Solution of Oscillatory Rotating Flows of a Generalized Oldroyd-B Fluid through Porous Medium
Journal of Porous Media, Vol.12, 2009, issue 8
Rahmat Ellahi, Masood Khan
MAGNETOGRAVITATIONAL INSTABILITY OF THERMALLY CONDUCTING ROTATING VISCOELASTIC FLUID WITH HALL CURRENT IN BRINKMAN POROUS MEDIUM
Journal of Porous Media, Vol.13, 2010, issue 9
Mohamed F. El-Sayed, R. A. Mohamed
Numerical Solution to the MHD Flow of Micropolar Fluid Between Parallel Porous Plates
International Journal of Fluid Mechanics Research, Vol.35, 2008, issue 4
Mekonnen Shiferaw, D. Srinivasacharya
HYDROMAGNETIC CONVECTION IN A ROTATING SYSTEM
Computational Thermal Sciences: An International Journal, Vol.2, 2010, issue 6
N. P. Singh, Manisha, Seema Raghav, Ajay Kumar Singh, Atul Kumar Singh